# SDR RRXA991407

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 2810 · Fuel Storage
- Part: Sump Heater
- Condition: Failed
- Location: Fuel Drain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BURN, LEFT CENTER FUEL DRAIN HEATER BURNED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED AND REPLACED SUMP HEATER BLANKET IAW DC8 M/M 28-10-3.  OPS CHECKS GOOD IAW DC8 M/M 28-10-3.
